Oxandrin mood swings
Feb 11, 2003
I've tried using Oxandrin to build up muscle mass, but even the slightest amount(less than a 1/4 of a regular pill) causes mood swings and agitation, is this normal? Reed
Response from Dr. Horwath
Mood changes, such as depression and excitation, are reported side effects of Oxandrin (oxandrolone). Some people are more sensitive to these side effects than others. Unfortunately, you seem to be one of the more sensitive ones.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- How Long Does Hiv Take To Be Detected?
- Chances Of Getting Hiv By Having Sex One Time With A Positive Person
- Chances Of Having Hiv After Sex With An Hiv Positive Person
- Will My Chlamydia Go Away With Treatment?
- Will Bacterial Vaginosis Clear On Its Own?
- What If I Have A Low Level Of Hpv?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.